Alert archive / California / Wind Advisories in 2014

Wind Advisory 12, NWS Sacramento, CA

October 24, 2014

NWS Sacramento, CA issued this wind advisory at Oct 24, 2014, 12:57 PM PDT. It took effect at Oct 25, 2014, 3:04 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2014, 12:57 PM PDT (19:57 UTC)
In effect from
Oct 25, 2014, 3:04 AM PDT
Expired
Oct 25, 2014, 8:58 PM PDT
In force
18 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS76 KSTO 241957
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1257 PM PDT FRI OCT 24 2014

...STRONG SOUTHERLY WINDS IN THE SACRAMENTO VALLEY SATURDAY...

.AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN
MUCH OF THE SACRAMENTO VALLEY TOMORROW. STRONGEST WINDS WILL BE
BETWEEN THE SACRAMENTO METRO REGION NORTHWARD TO REDDING INCLUDING
THE INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO STRENGTHEN EARLY
SATURDAY MORNING AND ARE FORECAST TO LESSEN IN THE EVENING.

CAZ015>017-251330-
/O.NEW.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO
1257 PM PDT FRI OCT 24 2014

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: 5 AM TO 8 PM PDT

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...INTERSTATE 5.

* IMPACTS: RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS INCLUDING
  HOLIDAY DECORATIONS. DOWNED LIMBS ARE POSSIBLE. TAKE EXTRA
  CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN
  ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY
  DIFFICULT FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
4 follow-up statements
467 
WWUS76 KSTO 251004
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
304 AM PDT SAT OCT 25 2014

...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA
TODAY...

.AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN
MUCH OF THE SACRAMENTO VALLEY TODAY. STRONGEST WINDS WILL BE
OVER MOUNTAINOUS TERRAIN, WHILE THE STRONGEST VALLEY WINDS WILL
BE BETWEEN IN THE SACRAMENTO VALLEY. WINDS WILL BEGIN TO
STRENGTHEN NEAR SUNRISE AND WEAKEN IN THE EVENING.

CAZ013-014-063-064-066-068-069-251815-
/O.EXB.KSTO.WI.Y.0012.141025T1004Z-141026T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...BURNEY...ALDER SPRINGS...LAKEPORT...
PARADISE...CHESTER...QUINCY...BLUE CANYON
304 AM PDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 50 TO 80 MPH.

* TIMING: THROUGH 8 PM PDT TONIGHT.

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...BURNEY... 
  LAKEPORT...ALDER SPRINGS...PARADISE.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES,
  LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR
  OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK
  FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE
  ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-251815-
/O.EXA.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/
CARQUINEZ STRAIT AND DELTA-
304 AM PDT SAT OCT 25 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: 5 AM TO 8 PM PDT

* LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE AND THE WESTERN DELTA.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES,
  LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR
  OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK
  FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE
  ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>017-251815-
/O.CON.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO
304 AM PDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: 5 AM TO 8 PM PDT

* LOCATIONS INCLUDE: SACRAMENTO VALLEY.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES,
  LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR
  OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK
  FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE
  ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
684 
WWUS76 KSTO 251134
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
434 AM PDT SAT OCT 25 2014

...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA
TODAY...

.AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN
MUCH OF THE SACRAMENTO VALLEY TODAY WITH STRONGEST WINDS OVER
MOUNTAINOUS TERRAIN. WINDS WILL STRENGTHEN TODAY AS THE LOW
APPROACHES AND THEN WEAKEN IN THE EVENING.

CAZ013-066-068-260030-
/O.NEW.KSTO.HW.W.0001.141025T1134Z-141026T0600Z/
/O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY
434 AM PDT SAT OCT 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR 
EASTERN SHASTA COUNTY AND HIGHER SIERRA...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING 
ACROSS FOOTHILLS AND WESTERN SHASTA COUNTY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: SOUTH 25 TO 30 MPH WITH GUSTS 40 TO 50 MPH FOR THE LOWER
  ELEVATIONS WITH GUSTS 50 TO 80 MPH OVER HIGHER ELEVATIONS.

* TIMING: THROUGH 11 PM PDT.

* LOCATIONS INCLUDE: LOWERS ELEVATIONS INCLUDING PARADISE.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ014-069-260030-
/O.UPG.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
/O.NEW.KSTO.HW.W.0001.141025T1134Z-141026T0600Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...BURNEY...BLUE CANYON
434 AM PDT SAT OCT 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 50 TO 80 MPH.

* TIMING: THROUGH 11 PM PDT TONIGHT.

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...BURNEY.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-260030-
/O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
434 AM PDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 45 TO 60 MPH.

* TIMING: THROUGH 11 PM PDT TONIGHT.

* LOCATIONS INCLUDE: THE COASTAL RANGE TO INCLUDE ALDER SPRINGS.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-260030-
/O.CON.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO
434 AM PDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: SOUTH 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: THROUGH 8 PM PDT.

* LOCATIONS INCLUDE: SACRAMENTO VALLEY AND THE WESTERN DELTA.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$


JCLAPP
470 
WWUS76 KSTO 252135
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
235 PM PDT SAT OCT 25 2014

...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA
TODAY...

.AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN
CENTRAL AND NORTHERN SACRAMENTO VALLEY ALONG WITH STRONG GUSTS
OVER MOUNTAINOUS TERRAIN THROUGH THIS EVENING. STRONGEST WINDS
WILL BE NORTH OF INTERSTATE 80. LATER THIS EVENING, WINDS ARE
FORECAST TO WEAKEN.

CAZ069-252245-
/O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
235 PM PDT SAT OCT 25 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH
WIND WARNING.


INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ017-018-252245-
/O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0300Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITY OF...SACRAMENTO
235 PM PDT SAT OCT 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-066-068-260600-
/O.CON.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/
/O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY
235 PM PDT SAT OCT 25 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: THROUGH 11 PM PDT.

* LOCATIONS INCLUDE: CHESTER...QUINCY...PARADISE.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ014-260600-
/O.CON.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
INCLUDING THE CITY OF...BURNEY
235 PM PDT SAT OCT 25 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: THROUGH 11 PM PDT TONIGHT.

* LOCATIONS INCLUDE: BURNEY.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-260600-
/O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
235 PM PDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: THROUGH 11 PM PDT TONIGHT.

* LOCATIONS INCLUDE: LAKEPORT...ALDER SPRINGS.

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-016-260300-
/O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
235 PM PDT SAT OCT 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: THROUGH 8 PM PDT.

* LOCATIONS INCLUDE: CHICO...RED BLUFF...REDDING...INTERSTATE 5

* IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED 
  TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE 
  LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS 
  ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. 
  DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
655 
WWUS76 KSTO 260358
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
858 PM PDT SAT OCT 25 2014

CAZ013-066-068-260500-
/O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/
/O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY
858 PM PDT SAT OCT 25 2014

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY HAS BEEN CANCELLED.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ014-260500-
/O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
INCLUDING THE CITY OF...BURNEY
858 PM PDT SAT OCT 25 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH
WIND WARNING.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-260500-
/O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
858 PM PDT SAT OCT 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 24, 10:09 AM PDT, 2 hours 48 minutes earlier.

Area forecast discussion, Oct 24, 10:09 AM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1009 AM PDT Fri Oct 24 2014

.Synopsis...
Warmer conditions today as a ridge of high pressure builds
over the western U.S. A weather system will bring rain, mountain
snow and windy conditions Saturday with showers Sunday. A brief
break Monday will be followed by a chance of rain over areas north
of Sacramento Tuesday and Wednesday. This precip threat will drop
southward bringing rain or mountain snow over much of NORCAL for
the end of the next week.

&&
Upper level trough in the Eastern Pacific with a weak ridge over
Northern California today. Areas of fog developed around Chico and
south to east of Modesto this morning. Fog became dense in some
locations this morning including Sacramento and Marysville so
dense fog advisory is out until 10 am as Visibilities are gradually
improving this morning. Temperatures this afternoon will be warmer
than yesterday with mostly sunny skies and a little warmer
airmass. Although temperatures will be similar to yesterday around
Sacramento  to Stockton with fog and low clouds this morning.

The trough approaches the coast tonight increasing the clouds and
spreading a threat of precipitation into the Coastal range and
Shasta County around midnight and spread southeast across interior
northern California Saturday. Southerly winds will increase late
tonight into Saturday as the cold front and trough move inland.
This will bring breezy and gust winds with gusts to around 40 mph
in the Valley and up to 60 mph in the mountains so holiday
decorations should be secured. Precipitation amounts are expected
to be around an inch in the mountains except Shasta County
mountains will see more due to good orographics. About a quarter
to half an inch in the Northern Sacramento Valley to less than a
tenth of inch in the northern San Joaquin Valley is expected. Some
instability Saturday afternoon and evening for threat of
thunderstorms. Winds should decrease Saturday evening and
precipitation decreasing Sunday morning. Snow levels will start
between 8000 and 9000 ft and drop to around 6000 to 7000 feet by
Sunday morning. Several inches of snow are possible around Mount
Lassen but only around a couple inches expected around the Sierra
passes. Precipitation will taper off on Sunday with showers mainly
lingering over the Shasta County and down the Sierra. Monday will
be a drier and warmer day with ridge building into the area as
trough shifts east.

.Extended Discussion (Tuesday through Friday)

Flat high pressure over the southwest U.S will keep at least the
southern half of the forecast area dry Tuesday and Wednesday. The
northern portions of the forecast area will see a continued threat
of light rain. Daytime high temperatures under mainly cloudy skies
are expected to come in a few to several degrees below normal.
Another cool low pressure system dropping out of the Gulf of
Alaska will bring precipitation chances southward on Thursday and
Friday. Models still not showing real good consistency during this
7 to 8 day time frame however both run to run and model to model so
forecast confidence not high during this time frame.

&&

.Aviation...

Lingering rainfall this morning is associated with a frontal
boundary currently located along the northern coastal range and
northern mountains. This is shifting north, with dry conditions to
the south. Areas of dense fog around KCIC to KSCK this morning
including Sacramento. Visibilities should increase aft 17z with
VFR/MVFR conditions expected this afternoon. High thin clouds
with winds from the south between 10-15 mph in the afternoon. A
system spreads in late tonight bringing chances of rain and
increasing winds.

&&

.STO Watches/Warnings/Advisories...
None.
&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:41 AM PDTDense Fog AdvisorySTO2 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.